Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theory of unbounded generalized scalar operators


Author: Brian Kritt
Journal: Proc. Amer. Math. Soc. 32 (1972), 484-490
MSC: Primary 47B40
DOI: https://doi.org/10.1090/S0002-9939-1972-0293437-8
MathSciNet review: 0293437
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper is presented a theory of unbounded operators which admit spectral distributions. The compactness of the support in the bounded case has been replaced by certain growth conditions at infinity. Properties of these operators are studied, including the existence of a Spectral Mapping Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B40

Retrieve articles in all journals with MSC: 47B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293437-8
Article copyright: © Copyright 1972 American Mathematical Society